MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE Ø 4.8MM WN, SLA® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE Ø 4.8MM WN, SLA® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.662S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 19.Details of surgery: immediate extraction site.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with bone type iii and bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and swelling.No further patient complications were reported.

Brand Name
TE Ø 4.8MM WN, SLA® 14MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key18868161
Report Number0001222315-2024-006004
Device Sequence Number18124067
Product Code DZE
UDI-Device Identifier07630031719287
UDI-Public07630031719287
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/08/2024
Report Date (Section F) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Catalogue Number043.662S
Device Lot NumberEFL73
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/08/2024
Device Age38 MO
Event Location Other
Date Report to Manufacturer02/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale